# SDR DXTA2024062612179

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 8,006 hours, 6,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Mislocated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMER LIGHTS ARE ON, THE MIDDLE, CEILING FLOOD LIGHT DOES NOT ILLUMINATE; WHEN TURNING ON THE SEAT BELT SIGN,  MIDDLE CEILING FLOOD LIGHT DOES ILLUMINATE.  FORWARD FACING CEILING SEAT BELT SIGN DOES NOT ILLUMINATEL.   AFTER TROUBLESHOOTING, DIGGING IN WM & TALKING  MCC, TECH WAS ABLE TO FIND PROBLEM.  ACFT HAD RECENTLY GONE TO INSPECTION &  HEADLINER WAS POSSIBLY REMOVED TO PERFORM THAT INSPECTION. FOUND THE WIRING HARNESS AND CONNECTORS 1647 AND 2076 WERE CROSSED UP, THUS CAUSING THE ISSUE THE DISCREPANCIES THE PILOTS HAD REPORTED.  FOUND #2 EMERGENCY FLOOD LIGHT ASSY WAS INOP, REMOVED FAULTY LIGHT ASSY & REPLACED. ABLE TO FISH THE WIRING HARNESSES & CONNECTORS BACK TO THEIR ORGINIAL POSITION & PERFORM SEVERAL OPS CHECKS WITH SATIS RESULTS.  REF. WM DIAGRAM 33-50-50-1, WM DIAGRAM 33-23-50-1, & AMM 33-52-03
